MATT, AH, THE DOUBLE VISION! I STILL HAVE AN EYE PATCH AROUND HERE SOMEWHERE FROM MY BOUT. I THINK PLASMAPHERESIS MAY BE A GOOD OPTION FOR YOU. SHAWNNA (ONE OF OUR MUTUAL FRIENDS) IS MIDWAY THROUGH HER TREATMENT AND IS DOING BETTER AND GETTING STRONGER EVERY DAY. IT SOUNDS LIKE IT'S A DIFFICULT PROCESS BUT THE RESULT IS SO WORTH IT. ACUPUNCTURE IS ALSO A GOOD IDEA. I HAVE NEVER HAD ACUPUNCTURE BUT I'VE HEARD OF MS'ERS HAVING GOOD RESULTS. HANG IN THERE AND TAKE CARE OF YOURSELF!
THANK YOU! I DON'T KNOW WHAT TO EXPECT ANYMORE, THIS YEAR SURE HAS SUCKED! LOL UGH....
I wish I knew the right words to say to express my feelings towards this video. I don't have MS but I wish I understood it more! You're a really strong kid!!! I wish you the best of luck with the new treatments and with the move! I do wish you would not stress as much though!!!!! In addition, I agree with doing the MS video! I would love to see that, it's hard for us non-MSers to understand exactly what you are going through! I know everyone is different, and has different symptoms, but it would be nice to see what your experience with it is though!Good Luck Matthew!
STRESS IS A PART OF LIFE ESPECIALLY WITH MS BUT I THINK A TON IS ABOUT TO DISAPPEAR HAHA....THAT VID WILL COME SOON I THINK! WANT TO DO IT RIGHT HAHA....THANKS ANONYMOUS! LOL!
YEAH I'M SURE ONCE YOU GUYS MOVE THINGS WILL BE BETTER!! HOPEFULLY THAT WILL LOWER YOUR STRESS A LITTLE!!! CAN'T SIT ON THE NEGATIVES THOUGH, YEAH, YOU'RE HURTING BUT YOU'RE ALIVE, AND I'M SURE YOU HAVE PEOPLE OUT THERE THAT LOVE YOU, AND THAT IN AND OF ITSELF IS A GIFT :) YOU GOT THIS!! ONE DAY AT A TIME! YOU NEED TO EAT THOUGH, 5 LBS IN A FEW DAYS IS NOT GOOD, AND I KNOW YOU AREN'T TOO HAPPY ABOUT YOUR WEIGHT RIGHT NOW, SO HOPEFULLY YOU'LL BE ABLE TO GET THAT UNDER CONTROL AS WELL! BUT YEAH, I WISH YOU THE BEST OF LUCK WITH THE NEXT FEW WEEKS, DON'T LET MS OWN YOU THE NEXT FEW WEEKS, TAKE A BREATHER, SLEEP A LOT, BECAUSE I FEEL LIKE ONCE YOU START THE MOVING PROCESS YOU MAY GET A LITTLE WORSE ((SYMPTOM WISE)) BUT I HOPE YOU BLOG ABOUT IT AND SHARE HOW YOUR SYMPTOMS ARE DURING THE MOVE BECAUSE I WOULD LOVE TO HERE ABOUT THEM!YOU GOT THIS MATTHEW!!! WISHING YOU THE BEST OF LUCK, JUST REMEMBER TO LOOK AT ALL THE POSITIVES IN YOUR LIFE, MS IS JUST AN OBSTACLE, JUST A MILE IN THE RACE, YOU CAN EITHER LET IT WEIGH YOU DOWN, OR YOU CAN PUSH BACK AT IT AND FINISH THIS RACE :)
I AM TRYING TO STAY POSITIVE, I AM! I WILL PACE MYSELF AND REST AS MUCH AS I THIN I SHOULD BECAUSE TO MUCH REST MESSES ME UP AS WELL! I WILL CONTINUE TO SHARE MY EXPERIENCE EVEN DURING THE MOVE HAHA WE MOVE A LOT SO IT'S NO THAT SERIOUS JUST USUALLY HAVE MORE THAN2 WEEKS SO THAT IS NEW HAHA! BUT JUST GOT TO GET OVER THIS BUMP IN THE ROAD! :^b
WAS LOOKING FOR SOME INFO ON DEALING WITH MY DROP FOOT AND RAN ACROSS YOUR VIDEOS. SORRY TO HEAR YOU ARE GOING THROUGH A TOUGH TIME RIGHT NOW. THE PART THAT STRUCK ME THE MOST WAS THE STUPID MS ITCH, I SO IDENTIFY WITH THAT. IT'S CRAZY MAKING. YOU WANT TO FLAY THE SKIN OFF THE BONE AND YET YOU KNOW THE ITCH WOULD STILL BE THERE EVEN IF YOU DO. FOUND A SUGGESTION THAT WORKED (SORT OF) A HAIR BRUSH WITH THE RUBBER TIPPED BRISTLES, SCRATCHING WITH THAT GETS IN THERE AND GETS THE ITCH BUT DOESN'T BREAK THE SKIN. MOMENTARY RELIEF. I'M ON REBIF AND THE FLU SYMPTOMS AREN'T TOO BAD AS LONG AS I TAKE MY ALEVE OR SOME FEVER REDUCING DRUG, IF NOT I GET CHILLS AND SWEATS A FEW HOURS IN. I ALSO DON'T USE THE AUTO INJECT, I FIND IT BURNS LIKE ACID IF I USE THAT THING SO I PUSH IT IN REALLY SLOWLY AND THAT SEEMS TO HELP FOR ME. GUESS THE AUTO INJECT SLAMS THE DRUG IN TOO FAST OR SOMETHING. ANYWAY, GOOD LUCK WITH THE SHOT. THERE'S ALSO THE ADDED 'FEATURE' OF HOT PINK POLKA DOTS ON YOUR SKIN AT INJECTION SITES, WHICH IS ACTUALLY HELPFUL IN KNOWING WHERE NOT TO GIVE YOURSELF THE SHOT NEXT TIME. THEY LAST FOR A FEW WEEKS. :-\ANYWAY, BEST WISHES AND HOPE YOU HAVE A GOOD WEEK, SENDING GOOD VIBES YOUR WAY.
Haha thanks for tips and wishes. Benadryl helps me when it gets bad but I have been able to cope with it this time because it is not so bad... Last time I just wanted to cry because nothing helped! lol ugh!Taking Rebif one day at a time. Knowing me I will be fine but I am so paranoid of the flu-like symptoms!